# SDR DALA1104281401

- Difficulty date: March 2, 2007
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 41,994 hours, 19,991 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Barrel Nut
- Condition: Missing
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOINT BARREL NUT /BOLT ASSY OF VERTICAL FIN MISSING,  REPLACED IAW EA 01-074297-12, ME05.
